Open Access
Translator Disclaimer
Spring 2005 Multi-Smooth Points of Finite Order
R. Khalil, A. Saleh
Missouri J. Math. Sci. 17(2): 76-87 (Spring 2005). DOI: 10.35834/2005/1702076

Abstract

A point $x$ of the unit sphere $S(X)$ of the Banach space $X$ is called a multi-smooth point of order $n$ if there exist exactly $n$-independent continuous linear functionals $g_{1}, \ldots , g_{n}$, in $S($ $X^*)$, the unit sphere of the dual of $X$, such that $g_{i}(x)=1$, for $1\leq i\leq n$. The object of this paper is to characterize multi-smooth points of some function and operator spaces.

Citation

Download Citation

R. Khalil. A. Saleh. "Multi-Smooth Points of Finite Order." Missouri J. Math. Sci. 17 (2) 76 - 87, Spring 2005. https://doi.org/10.35834/2005/1702076

Information

Published: Spring 2005
First available in Project Euclid: 22 August 2019

zbMATH: 1085.46012
Digital Object Identifier: 10.35834/2005/1702076

Subjects:
Primary: 46B20
Secondary: 46B99

Rights: Copyright © 2005 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 2 • Spring 2005
Back to Top